MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAMINECTOMY 676786-V-LF

Medline Industries, LP MEDLINE; DBD-LAMINECTOMY 676786-V-LF
Catalog Number DYNJ58506G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clear plastic piece came off cautery tip during procedure.
 
Additional Manufacturer Narrative
The account reported finding clear piece came off cautery tip, and the complaint stated, "patient: not harmed." no sample or photo received for our investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, run without approvals, deviations, non-conformance reports, or issues with the build that likely contributed to the reported issue.We were unable to confirm the reported defect as there was no samples or detailed pictures that were received for this complaint investigation, and without a sample it is difficult to determine a true root cause for the reported issue.This complaint has been provided to the vendor for further evaluation, and the supplier quality team will also monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAMINECTOMY 676786-V-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50713384
Report Number1417592-2026-35642
Device Sequence Number10599148
Product Code OJH
UDI-Device Identifier40195327449101
UDI-Public40195327449101
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ58506G
Device Lot Number23GMF936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown